# SDR DALA2014123006781

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 105,556 hours, 12,911 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A FOURTY ONE INCH CRACK ON RT OVERWING L/E FIXED SKIN PANEL AT APPROXIMATELY ILES 430.  R & R PANEL.
